MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC EPATCH HOLTER DEVICE; EPATCH® HOLTER DEVICE

BRAEMAR MANUFACTURING, LLC EPATCH HOLTER DEVICE; EPATCH® HOLTER DEVICE
Model Number 900-0630-00
Medical Device Problem Code Electrical Power Problem (2925)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Braemar manufacturing, llc has completed a preliminary evaluation of the returned device.Based on the plastics alignment, it was determined that the emittted smoke occurred when the usb cord was plugged in.This is indicative that the device was unlikely to be used on the patient at the time of this use case.The usb cord was confirmed to be damaged.Braemar engineering was able to use the returned usb cord to charge the epatch device on a computer and the device got very hot.The device was not in use on the patient at the time of the event, as usb cord usage is limited to downloading device data only.Specific circumstances of computer and electrical outlets are unknown, as this infrastructure is located at the clinic location and cannot be physically verified by braemar manufacturing, llc.No additional information is known to braemar manufacturing, llc at this time.
 
Event or Problem Description
On 08-jul-2019, the complainant (non-patient) reported the following event related to epatch s/n (b)(4): "placed a monitor on the usb to download results next thing i know there was smoke coming from the monitor and the connection piece to the usb." the complainant indicated that their computer was no longer functional after the event (i.E., after connecting epatch to usb port on the computer).They indicated that other devices from other manufacturers were non-functional on the computer.The device was not in use on a patient at the time of the event.No death or injury was reported as a result of the event.Note: become aware date is 08/20/2019 based on becoming aware of additional information from braemar manufacturing, llc engineering evaluation of returned device (epatch and usb cord).On 08/20/2019, engineering was able to use the returned usb cord to charge the epatch device and it got very hot.Patient information has not been populated as the device was not in use by a patient at the time and the complaint was not reported by a patient.
 
Additional Manufacturer Narrative
Braemar manufacturing, llc has completed a preliminary evaluation of the returned device.Based on the plastics alignment, it was determined that the emitted smoke occurred when the usb cord was plugged in.This is indicative that the device was unlikely to be used on the patient at the time of this use case.The usb cord was confirmed to be damaged.Braemar engineering was able to use the returned usb cord to charge the epatch device on a computer and the device got hot.The device was not in use on the patient at the time of the event, as usb cord usage is limited to downloading device data only.Specific circumstances of computer and electrical outlets are unknown, as this infrastructure is located at the clinic location and cannot be physically verified by braemar manufacturing, llc.No additional information is known to braemar manufacturing, llc at this time.
 
Event or Problem Description
On (b)(6) 2019, the complainant (non-patient) reported the following event related to epatch s/n (b)(6): "placed a monitor on the usb to download results next thing i know there was smoke coming from the monitor and the connection piece to the usb." the complainant indicated that their computer was no longer functional after the event (i.E., after connecting epatch to usb port on the computer).They indicated that other devices from other manufacturers were non-functional on the computer.The device was not in use on a patient at the time of the event.No death or injury was reported as a result of the event.Note: become aware date is 08/20/2019 based on becoming aware of additional information from braemar manufacturing, llc engineering evaluation of returned device (epatch and usb cord).Patient information has not been populated as the device was not in use by a patient at the time and the complaint was not reported by a patient.

Brand Name
EPATCH HOLTER DEVICE
Common Device Name
EPATCH® HOLTER DEVICE
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan, mn MN 55121
MDR Report Key8941360
Report Number2133409-2019-00009
Device Sequence Number2099668
Product Code DSI
UDI-Device IdentifierB146EP010
UDI-PublicB146EP010
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number900-0630-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer07/09/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date08/20/2020
Patient Sequence Number1